# SDR COMA2009072050168

- Difficulty date: July 19, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N408CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7440
- Aircraft time: 21,927 hours, 18,048 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3500733
- Condition: Cracked
- Location: Fuselage
- Part time: 21,927 hours, 18,048 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 640 FRAME CRACKED RT SIDE.  REPAIRED PER REO 601R-53-61-506 AND REO 601R-53-61-569.
